# SDR UALA2011060902849

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 82,650 hours, 13,276 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 76
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK 'AUTO' TEMPERATURE CONTROL SYSTEM(S) INOPERATIVE.  DEFERRED PER SAMC. REPLACED RT PACK TEMP CONTROLLER PER MM.  CLEANED ALL CABIN TEMP SENSOR SCREEN.  RT PACKS OP NORMAL.
